# SDR CALA2017062301931

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,118 hours, 14,951 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 312N58273
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 UPPER PYLON UNDER WING L/E OTBD SIDE HAS CONTROL CABLE RUBBING ON GROMMET AND BRACKET.   REMOVED AND REPLACED THE BRACKET AND GROMMET IAW AMM 76-11-03, 20-10-06, SRM 51-4 0-02, AND 51-30-01, CLEARANCE CHECKED GOOD. NO DEFECT NOTED.
